# SDR EISA20010114

- Difficulty date: August 20, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 62,932 hours, 34,251 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Angle
- Part number: 652460821
- Part serial: NSN
- Condition: Cracked
- Location: Rear Spar
- Part time: 62,932 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING SPOILER #4 ACTUATOR MOUNT O/B LWR. MOUNT LOBE IS BROKENFOUND DURING 'B' CHECK.CORRECTIVE ACTION:R/R #4 SPOILER ACTUATOR MOUNT BRACKET IAW B727 SRM 51-30-2.
